# SDR DALA1016039000

- Difficulty date: June 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 49,318 hours, 36,467 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT ELEVATOR CONTROL TAB TRAILING EDGE INBOARD SECTION.  THIS NRC WAS ACCOMPLISHED IAW OPN 1031 CARD 1090 - 1098 AND SRM S55-04 PAR 3.A AND 51-70-2D PAR 18B AND FIGURE 802D (DLM88101788).
